A+Health Ibuprofen 200 Mg Pain Relief, 20 Softgels

$15.00

- +
Add to WishlistAdd to Compare
Category:
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 20 softgels
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels

Start typing and press Enter to search

Shopping Cart

No products in the cart.